Géométrie algébrique
Réalisation de Hodge du polylogarithme d'un schéma abélien
[The Hodge realization of the polylogarithm of an Abelian scheme]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 12, pp. 773-777.

The Hodge realization of the polylogarithm of an Abelian scheme is an extension of Hodge modules. In [A. Levin, Polylogarithmic currents on abelian varieties, in: A. Reznikov, N. Schappacher (Eds.), Regulators in Analysis, Geometry and Number Theory, in: Progr. Math., vol. 171, Birkhäuser, 2000, pp. 207–229], Levin constructs some currents (generalized Eisenstein series) and conjectures that they describe the polylogarithmic extension. Our main result (Thm 3.1 and Cor 3.2) is a proof of this conjecture. This provides a tool to study the Eisenstein classes (see Section 4), which have a motivic origin (see [G. Kings, K-theory elements for the polylogarithm of abelian schemes, J. Reine Angew. Math. 517 (1999) 103–116]); an example of its application will be given in a second Note.

La réalisation de Hodge du polylogarithme d'un schéma abélien est une extension de modules de Hodge. Dans [A. Levin, Polylogarithmic currents on abelian varieties, in: A. Reznikov, N. Schappacher (Eds.), Regulators in Analysis, Geometry and Number Theory, in: Progr. Math., vol. 171, Birkhäuser, 2000, pp. 207–229], Levin construit certains courants (séries d'Eisenstein généralisées) et conjecture que ceux-ci décrivent l'extension polylogarithmique. Notre résultat principal (Thm 3.1 et Cor 3.2) est une preuve de cette conjecture. On en déduit un outil pour étudier les classes d'Eisenstein (cf. Partie 4), qui ont une origine motivique (cf. [G. Kings, K-theory elements for the polylogarithm of abelian schemes, J. Reine Angew. Math. 517 (1999) 103–116]), dont un exemple d'application sera donné dans une deuxième Note.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.04.007
Blottière, David 1

1 Institut für Mathematik, Universität Paderborn, Warburger Str. 100, 33098 Paderborn, Allemagne
@article{CRMATH_2007__344_12_773_0,
     author = {Blotti\`ere, David},
     title = {R\'ealisation de {Hodge} du polylogarithme d'un sch\'ema ab\'elien},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {773--777},
     publisher = {Elsevier},
     volume = {344},
     number = {12},
     year = {2007},
     doi = {10.1016/j.crma.2007.04.007},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.04.007/}
}
TY  - JOUR
AU  - Blottière, David
TI  - Réalisation de Hodge du polylogarithme d'un schéma abélien
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 773
EP  - 777
VL  - 344
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.04.007/
DO  - 10.1016/j.crma.2007.04.007
LA  - fr
ID  - CRMATH_2007__344_12_773_0
ER  - 
%0 Journal Article
%A Blottière, David
%T Réalisation de Hodge du polylogarithme d'un schéma abélien
%J Comptes Rendus. Mathématique
%D 2007
%P 773-777
%V 344
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.04.007/
%R 10.1016/j.crma.2007.04.007
%G fr
%F CRMATH_2007__344_12_773_0
Blottière, David. Réalisation de Hodge du polylogarithme d'un schéma abélien. Comptes Rendus. Mathématique, Volume 344 (2007) no. 12, pp. 773-777. doi : 10.1016/j.crma.2007.04.007. http://www.numdam.org/articles/10.1016/j.crma.2007.04.007/

[1] Beilinson, A.A.; Levin, A. The elliptic polylogarithm (Jannsen, U.; Kleiman, S.L.; Serre, J.P., eds.), Motives, Proceedings of the research Conference on Motives Held July 20–August 2, 1991, Seattle, Washington, Part II, Proc. Symp. Pure Math., vol. 55, Amer. Math. Soc., 1994, pp. 123-190

[2] D. Blottière, Réalisation de Hodge du polylogarithme d'un schéma abélien et dégénérescence des classes d'Eisenstein des familles modulaires de Hilbert–Blumenthal, Thèse de doctorat, Université Paris 13, Villetaneuse, 2006

[3] Blottière, D. Dégénérescence des classes d'Eisenstein des familles modulaires de Hilbert–Blumenthal, Acad. Sci. Paris, Ser. I (2007) | DOI

[4] Kashiwara, M. A study of variation of mixed Hodge structure, Publ. Res. Inst. Math. Sci., Volume 22 (1986) no. 5, pp. 991-1024

[5] Kings, G. K-theory elements for the polylogarithm of abelian schemes, J. Reine Angew. Math., Volume 517 (1999), pp. 103-116

[6] Levin, A. Polylogarithmic currents on abelian varieties (Reznikov, A.; Schappacher, N., eds.), Regulators in Analysis, Geometry and Number Theory, Progr. Math., vol. 171, Birkhäuser, 2000, pp. 207-229

[7] Saito, M. Mixed Hodge modules, Publ. Res. Inst. Math. Sci., Volume 26 (1990) no. 2, pp. 221-333

[8] Wildeshaus, J. Realizations of Polylogarithms, Lecture Notes in Math., vol. 1650, Springer-Verlag, Berlin, 1997

Cited by Sources:

Résumé d'un texte qui sera conservé cinq ans dans les Archives de l'Académie et dont une copie peut être obtenue sur demande.